Journal of Cutaneous and Aesthetic Surgery

CASE REPORT
Year
: 2016  |  Volume : 9  |  Issue : 1  |  Page : 38--40

Comedones induced by vascular laser therapy


Gulsen Tukenmez Demirci1, Ayse Tulin Mansur1, Ayse Tulin Gulec2 
1 Department of Dermatology, Baskent University, Istanbul Hospital, Istanbul, Turkey
2 Department of Dermatology, Baskent University, Ankara Hospital, Ankara, Turkey

Correspondence Address:
Gulsen Tukenmez Demirci
Department of Dermatology, Baskent University, Istanbul Hospital, Istanbul
Turkey

A 21-year-old female presented with acne-like blackheads on brownish areas located on the cheek. She had been treated with neodymium-doped yttrium aluminium garnet (Nd-YAG) laser (1071 nm), 160 j/cm 2 , three months ago for erythema and telangiectasia of her face. Afterwards, she developed atrophic, slightly depressed, hyperpigmented, 3-4 mm scars with superimposed tiny comedones within the treated areas. Topical treatment with tretinoin 0.05% cream on alternate days, and Sun Protection Factor (SPF) 50 sunscreen daily were commenced. After 2 months, comedones and hyperpigmentation mostly resolved but mild superficial atrophy persisted. According to our knowledge, this is the first case of atrophic scars studded with open comedones, developing shortly after laser therapy used for facial telangiectasia.


How to cite this article:
Demirci GT, Mansur AT, Gulec AT. Comedones induced by vascular laser therapy.J Cutan Aesthet Surg 2016;9:38-40


How to cite this URL:
Demirci GT, Mansur AT, Gulec AT. Comedones induced by vascular laser therapy. J Cutan Aesthet Surg [serial online] 2016 [cited 2020 Oct 23 ];9:38-40
Available from: https://www.jcasonline.com/article.asp?issn=0974-2077;year=2016;volume=9;issue=1;spage=38;epage=40;aulast=Demirci;type=0